EconPapers    
Economics at your fingertips  
 

Periodic solutions of a class of non-autonomous second-order differential inclusions systems

Daniel Paşca

Abstract and Applied Analysis, 2001, vol. 6, 1-11

Abstract:

Using an abstract framework due to Clarke (1999), we prove the existence of periodic solutions for second-order differential inclusions systems.

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/373802.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/373802.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:373802

DOI: 10.1155/S1085337501000525

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:373802